Research Repository

Generalization and reverses of the left Fejér inequality for convex functions

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Generalization and reverses of the left Fejér inequality for convex functions. Journal of Nonlinear Sciences and Applications, 10 (6). 3231 - 3244. ISSN 2008-1898

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Fejer inequality; Hermite-Hadamard inequality; inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 01 Nov 2018 22:07
Last Modified: 04 Oct 2019 04:45
URI: http://vuir.vu.edu.au/id/eprint/37345
DOI: https://doi.org/10.22436/jnsa.010.06.35
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar